# SDR MWEA96172

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 391016379
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, FOUND AFT CARGO COMPT BULKHEAD ANGLE HAD LIGHT CORRSION ON UNDERSIDE AT STA 996 FROM LONGERONS 25R TO 18R.  SPLICED IN A NEW ANGLE IAW THE SRM 53-05, FIG 93.
